MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jocn.2013.02.027

Медицинская библиотека · Journal of clinical neuroscience : official journal of the Neurosurgical Society of Australasia · 2013

Pituitary apoplexy associated with cabergoline therapy.

Chng Edwin, Dalan Rinkoo

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

Pituitary apoplexy is a rare medical emergency which results from hemorrhage or infarction in the pituitary gland. One of the predisposing factors is treatment with dopamine agonists, especially bromocriptine. We report a 20-year-old Chinese man with prolactinoma who developed pituitary apoplexy 6 weeks after initiation of cabergoline. He was treated conservatively with supportive therapy, and recovered well with no loss of pituitary function. A literature search was conducted and a review of the reported patients with pituitary apoplexy during treatment with dopamine agonists is discussed.

Для цитирования: Chng Edwin, Dalan Rinkoo. Pituitary apoplexy associated with cabergoline therapy.. Journal of clinical neuroscience : official journal of the Neurosurgical Society of Australasia. 2013. DOI: 10.1016/j.jocn.2013.02.027.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.